# SDR AALA970971

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 106 - EN ROUTE JFK/LHR DURING CRUISE, NR 2 OVEN IN FIRST CLASS CABIN SMOKED EXCESSIVELY, NR 2 OVEN WAS TURNED OFF.  AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  NR 2 OVEN CLEANED BY CABIN SERVICES.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE NOTED.  (M)
